Difference between revisions of "Talk:FAQ"

From SikhiWiki
Jump to navigationJump to search
(→‎Intoxication: new section)
Line 23: Line 23:
  
 
I would just like your views on this.
 
I would just like your views on this.
 +
 +
Amaritpal Singh

Revision as of 08:37, 1 November 2009

Please Note: To add a question, please follow these instructions:
  • 1. Click on Edit tab1.JPG   + sign at the top of the page. This will give you a blank page
  • 2. Add a brief title at Subject/headline: line at the top of the page and Add your question in the main body of the page. If you wish leave your name.
  • 3. Save the page in the normal way by clicking on the Save page.jpg button at the bottom of the page. Many thanks. Hari Singhtalk







Population

What Cities have the largest Sikh populations?

H Singh

Intoxication

"No. Sikhism does not allow the use of alcohol or any other intoxicants for leisure use."

1. Does this include caffeine? Why or why not? If not, then how is caffeine different from other drugs that it isn't in that category of "bad drugs".

2. I know taking drugs for medical use it okay, because the doctors give you a safe amount so you will not get intoxicated or addicted. So does that mean if it's okay to do drugs in small amounts, such as cannabis or having rum cake, which has a small amount of alcohol?

I'm just answering these questions for my friend because he is saying that caffeine is a drug too and that you cannot drink drinks that have it it because it is an intoxicant too. I've answered that you don't see people falling over, acting drunk, committing crimes or saying "I want more caffeine or I will die". Nor do you see people drinking one can of coke or a cup of tea saying "I want more, I need more!". Also he has said "An overdose of caffeine, usually more than 300 milligrams, dependent on body weight and level of caffeine tolerance, can result in a state of central nervous system over-stimulation called caffeine intoxication. The symptoms of caffeine intoxication are not unlike overdoses of other stimulants. It may include restlessness, nervousness, excitement, insomnia, flushing of the face, increased urination, gastrointestinal disturbance etc."

I would just like your views on this.

Amaritpal Singh